# SDR DXTA200702141

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 5,568 hours, 3,311 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Trim Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH RECEIVED AMBER CAS MESSAGE PRI STAB TRIM FAIL AND MACH TRIM OFF.  SECONDARY TRIM OPERATES NORMALLY.  [SUP 05-02-07]  PERFORMED SYSTEM OP'S CHECKS. SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE I.A.W. CE750 M/M 27-40-00 & 45-45-00.
